# SDR AUS20010714

- Difficulty date: July 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING/PYLON BOLTS (3OFF) CORRODED UNDER THE HEAD AND ON THE BOLT SHANK. FOUND DURING INSPECTION IAW ER BA6-54-40-4 REV E.
